# SDR DALA2015121807669

- Difficulty date: November 25, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 42,198 hours, 18,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Bs 1445
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT SIDE PANEL HAS CORROSION AT APPROXIMATELY BS 1445 UPPER SURFACE. R & R IAW SRM 51-40-02 AND DWG 146N5392, REV B; RT SIDE TRANSITION PANEL FROM BS 1400 TO 1480 PN 146N5391 A-TAG NR 64117. CLOSED LOG AND REMOVED MONITOR INSPECTION.
